# SDR IXXA20180925037

- Difficulty date: August 13, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 68,724 hours, 28,048 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR SCHEDULED MAINTENANCE, IN CONJUNCTION WITH WORK CARD 53-840-00-01, INTERNAL-ZONAL GENERAL VISUAL INSPECTION. FOUND CORRODED STRINGER TO FRAME CLIP AT STATION 1440 STRINGER 28R. EVALUATED AREA OF CORROSION FOUND TO BE OUT OF LIMITS. 100% MATERIAL LOSS IAW B757 SRM 51-40-02. REMOVED AND REPLACED STRINGER TO FRAME CLIP IAW DRAWING NUMBER 140N2005 AND B757 SRM 51-40-02.
